# SDR ASOA201102147

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 30,886 hours, 27,023 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRORED AT 559.00 + 112 AND LBL 9.  REMOVED CARGO TRACK IAW AMM 53-01-44-000-802.   INSTALLED TRACK RAIL IAW AMM 20-21-00-910-801.  REPLACED DAMAGE CARGO TRACK.  MATCH DRILLED AND CUT NEW SECTION OF CARGO TRACK IAW SRM 51-40-11 AND 51-24-36.
